Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 248, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 11, 2017, 5:05 PM CDT for 8 counties in Oklahoma. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2017, 5:05 PM CDT (22:05 UTC)
- Expired
- May 11, 2017, 5:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Creek County, OK, Mayes County, OK, Okmulgee County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 30 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 5:08 PM CDT | HAIL 1 | Sand Springs, OK | |
| May 11, 5:30 PM CDT | HAIL 1 | 4 Se Sperry, OK | |
| May 11, 5:54 PM CDT | TSTM WND DMG | 1 Wnw Claremore, OK | POWERPOLES BROKEN... TREE UPROOTED... NUMEROUS LARGE LIMBS DOWN IN THE VICINITY OF BLUE STARR ROAD AND NS 4130 ROAD IN THE NORTHWEST SIDE OF CLAREMORE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 12:56 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.1 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 592 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1262 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.8
The text
As transmitted.
390
WUUS54 KTSA 112205
SVRTSA
OKC037-097-111-113-131-143-145-147-112245-
/O.NEW.KTSA.SV.W.0248.170511T2205Z-170511T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
505 PM CDT THU MAY 11 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southern Rogers County in northeastern Oklahoma...
Southeastern Osage County in northeastern Oklahoma...
Northeastern Creek County in northeastern Oklahoma...
Northwestern Mayes County in northeastern Oklahoma...
Southwestern Washington County in northeastern Oklahoma...
Northwestern Wagoner County in northeastern Oklahoma...
Northern Okmulgee County in northeastern Oklahoma...
Tulsa County in northeastern Oklahoma...
* Until 545 PM CDT
* At 505 PM CDT, severe thunderstorms were located along a line
extending from 2 miles north of Skiatook to 6 miles west of
Kellyville, moving east at 35 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations in or near the path include...
Tulsa... Broken Arrow...
Sand Springs... Claremore...
Owasso... Bixby...
Sapulpa... Jenks...
Glenpool... Coweta...
Skiatook... Catoosa...
Collinsville... Verdigris...
Inola... Kiefer...
Sperry... Mounds...
Kellyville... Oologah...
This includes Interstate 44 between mile markers 194 and 266.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3646 9605 3646 9532 3586 9574 3585 9577
3576 9581 3589 9646
TIME...MOT...LOC 2205Z 276DEG 29KT 3640 9602 3595 9633
HAIL...1.25IN
WIND...70MPH
$$1 follow-up statement
247
WWUS54 KTSA 112223
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
523 PM CDT THU MAY 11 2017
OKC111-112233-
/O.CAN.KTSA.SV.W.0248.000000T0000Z-170511T2245Z/
Okmulgee OK-
523 PM CDT THU MAY 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OKMULGEE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM CDT for
northeastern Oklahoma.
LAT...LON 3646 9534 3632 9542 3587 9574 3593 9630
3646 9599
TIME...MOT...LOC 2223Z 237DEG 29KT 3648 9589 3603 9620
$$
OKC037-097-113-131-143-145-147-112245-
/O.CON.KTSA.SV.W.0248.000000T0000Z-170511T2245Z/
Rogers OK-Osage OK-Creek OK-Mayes OK-Washington OK-Wagoner OK-
Tulsa OK-
523 PM CDT THU MAY 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHERN ROGERS...SOUTHEASTERN OSAGE...NORTHEASTERN CREEK...
NORTHWESTERN MAYES...SOUTHWESTERN WASHINGTON...NORTHWESTERN WAGONER
AND TULSA COUNTIES...
At 523 PM CDT, severe thunderstorms were located along a line
extending from 2 miles north of Vera to 5 miles northwest of Sapulpa,
moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Tulsa... Broken Arrow...
Sand Springs... Claremore...
Owasso... Bixby...
Sapulpa... Jenks...
Glenpool... Coweta...
Skiatook... Catoosa...
Collinsville... Verdigris...
Inola... Kiefer...
Sperry... Kellyville...
Oologah... Foyil...
This includes Interstate 44 between mile markers 200 and 266.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3646 9534 3632 9542 3587 9574 3593 9630
3646 9599
TIME...MOT...LOC 2223Z 237DEG 29KT 3648 9589 3603 9620
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:22 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, May 11, 2:22 PM CDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
222 PM CDT Thu May 11 2017
.DISCUSSION...
Main forecast concern is the ongoing severe thunderstorm and heavy
rain potential across much of eastern Oklahoma and western
Arkansas.
Widespread thunderstorm development continues across eastern and
northern Oklahoma early this afternoon and will continue into at
least early to mid evening as the upper low in northwest Oklahoma
approaches and eventually moves overhead. The strongest storms
this afternoon and early evening should be north of Interstate 40,
where the greatest instabilities are located. This area will also
be beneath the track of the upper low and the coldest temperatures
aloft. Very large hail, potentially to baseball size, will be the
primary severe weather threat, in addition to damaging winds.
However, a very localized tornado threat will also continue near
and just north of Interstate 44 as a result of a lingering
boundary, a scenario supported by local model data.
In addition to the severe weather threat, locally heavy rainfall
from the strongest thunderstorms could cause flash flooding,
especially in parts of northeast Oklahoma that saw a lot of rain
last night and early this morning. The Flash Flood Watch will
continue through mid evening.
Additional thunderstorms may redevelop farther south into
southeast Oklahoma during the mid to late evening hours, which
would continue to have a severe potential, albeit lesser than the
storms to the north. Showers will continue into the day on
Friday, especially across far eastern Oklahoma and western
Arkansas, with a clearing from west to east through the day.
Cooler temperatures will follow the upper low and attendant cold
front for Friday and even into Saturday, before southerly winds
and above normal temperatures make a return on Sunday. Warm and
dry weather will persist into early next week, with low
thunderstorm chances returning toward the middle part of the week.
The next best chance of thunderstorms, including some severe
weather potential, should hold off until the Thursday-Friday time
frame.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 60 75 51 79 / 80 20 0 0
FSM 62 75 53 80 / 80 50 0 0
MLC 60 73 52 79 / 60 20 0 0
BVO 58 74 46 79 / 80 10 0 0
FYV 58 71 46 76 / 80 50 0 0
BYV 58 70 49 76 / 80 50 0 0
MKO 59 73 51 79 / 70 30 0 0
MIO 59 73 49 78 / 80 20 0 0
F10 59 73 51 78 / 60 20 0 0
HHW 61 74 54 80 / 60 10 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 10 PM CDT this evening for OKZ054>063-
067>069.
AR...Flash Flood Watch until 10 PM CDT this evening for ARZ001-002-
010-011.
&&
LONG TERM....22Hazardous weather outlook, May 11, 4:52 PM CDT, 13 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 452 PM CDT Thu May 11 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 452 PM CDT Thu May 11 2017 ...Severe thunderstorms ongoing this afternoon with large hail and damaging winds likely... ...Flash Flood Watch in effect for NE OK/NW AR through 10 PM... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This afternoon and Tonight. TORNADO. RISK...Elevated. AREA...Northeast OK mainly north of a line from Okmulgee to Tahlequah. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Critical. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Eastern Oklahoma mainly north of Interstate 40. Isolated severe storms are possible across SE OK this evening. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma and northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Elevated. AREA...Northeast Oklahoma and northwest Arkansas. ONSET...Ongoing. DISCUSSION... Severe thunderstorms are ongoing this afternoon across northeast Oklahoma. The leading edge of a line of storms was moving across Osage, Pawnee and Creek Counties and will affect portions of Bartlesville and the Tulsa metro area between 5 and 6 PM. Storms will affect far northeast Oklahoma including Vinita, Pryor and Muskogee after 7 PM. Strong wind fields and moderate instability will support isolated tornadoes with this activity in addition to hail and damaging winds. In addition to severe weather, flash flooding is likely in portions of northeast Oklahoma. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY through MONDAY...No Hazards. TUESDAY and Wednesday...Thunderstorm Potential. EXTENDED DISCUSSION... Cooler and settled conditions will settle across the area from west to east on Friday. Warmer temperatures are expected through the weekend and will continue into at least the first part of next week. Thunderstorm chances will be on the increase once again in the Tuesday and Wednesday as an upper system to the northwest begins to impact the region. EMERGENCY MANAGEMENT PLANNING STATEMENT... Severe warnings will likely continue through the early evening hours for northeast Oklahoma. Listen for the latest information for your area and take appropriate severe weather preparedness actions. weather.gov/tulsa Contains additional information. CORFIDI
In the hours before
Special weather statement, May 11, 3:20 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
320 PM CDT THU MAY 11 2017
OKZ076-112045-
Le Flore OK-
320 PM CDT THU MAY 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LE FLORE COUNTY UNTIL
345 PM CDT...
At 320 PM CDT, a strong thunderstorm was located 3 miles northwest of
Lake Wister State Park, moving northeast at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Poteau... Pocola...
Spiro... Panama...
Wister... Howe...
Cameron... Lake Wister State Park...
Shady Point... Rock Island...
Scullyville...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch remains in effect until 900 PM CDT for
southeastern Oklahoma.
LAT...LON 3500 9445 3485 9481 3500 9493 3531 9459
3523 9444
TIME...MOT...LOC 2020Z 237DEG 36KT 3497 9480Local storm report, May 11, 4:09 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
409 PM CDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM HAIL 3 N OILTON 36.13N 96.58W
05/11/2017 E0.88 INCH CREEK OK TRAINED SPOTTER
&&
JDSLocal storm report, May 11, 4:20 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
420 PM CDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 1 S HALLETT 36.22N 96.57W
05/11/2017 E0.88 INCH PAWNEE OK BROADCAST MEDIA
REPORTED AT HIGHWAY 99 AND THE CIMARRON TURNPIKE/HIGHWAY
412.
0415 PM HAIL 3 N OILTON 36.13N 96.58W
05/11/2017 E0.75 INCH CREEK OK TRAINED SPOTTER
&&
KAHLocal storm report, May 11, 4:33 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
433 PM CDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL PAWHUSKA 36.67N 96.34W
05/11/2017 E1.25 INCH OSAGE OK EMERGENCY MNGR
&&
JDSLocal storm report, May 11, 4:48 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
448 PM CDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST 8 ESE FORAKER 36.83N 96.43W
05/11/2017 M63 MPH OSAGE OK MESONET
&&
JDSLocal storm report, May 11, 5:05 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND GST 5 SW SPERRY 36.25N 96.05W
05/11/2017 M75 MPH OSAGE OK AMATEUR RADIO
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:31 PM CDT | Special Weather Statement | TSA | Creek, Pawnee | 44 min |
| May 10, 9:41 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 34 min |
| May 10, 10:07 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 38 min |
| May 10, 10:33 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 42 min |
| May 10, 10:43 PM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 47 min |
| May 10, 11:06 PM CDT | Special Weather Statement | TSA | Mayes, Nowata, Rogers, Washington | 39 min |
| May 10, 11:11 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| May 10, 11:15 PM CDT | Special Weather Statement | TSA | Craig | 30 min |
| May 10, 11:36 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 39 min |
| May 10, 11:38 PM CDT | Special Weather Statement | TSA | Delaware, Mayes | 52 min |
| May 10, 11:55 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 35 min |
| May 10, 11:59 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 46 min |
| May 11, 6:28 AM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 11, 6:50 AM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
| May 11, 7:18 AM CDT | Special Weather Statement | TSA | Washington | 27 min |
| May 11, 7:33 AM CDT | Special Weather Statement | TSA | Rogers | 27 min |
| May 11, 7:42 AM CDT | Special Weather Statement | TSA | Washington | 33 min |
| May 11, 7:53 AM CDT | Special Weather Statement | TSA | Mayes | 37 min |
| May 11, 8:19 AM CDT | Special Weather Statement | TSA | Delaware | 26 min |
| May 11, 8:27 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 48 min |
| May 11, 10:53 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more | 11 hr |
| May 11, 1:02 PM CDT | Special Weather Statement | TSA | Muskogee | 28 min |
| May 11, 1:10 PM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| May 11, 1:17 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 28 min |
| May 11, 1:34 PM CDT | Special Weather Statement | TSA | Tulsa | 26 min |
| May 11, 1:43 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 47 min |
| May 11, 1:52 PM CDT | Areal Flood Advisory | TSA | Creek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 1 more | 113 min |
| May 11, 1:53 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 52 min |
| May 11, 2:02 PM CDT | Tornado Warning | TSA | Rogers | 28 min |
| May 11, 2:11 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| May 11, 2:19 PM CDT | Special Weather Statement | TSA | Craig | 26 min |
| May 11, 2:24 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 36 min |
| May 11, 2:28 PM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| May 11, 2:29 PM CDT | Tornado Warning | TSA | Rogers | 15 min |
| May 11, 2:31 PM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| May 11, 2:33 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 57 min |
| May 11, 2:41 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 34 min |
| May 11, 2:52 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 38 min |
| May 11, 2:57 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 13 min |
| May 11, 2:58 PM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| May 11, 3:17 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Nowata, Ottawa, Rogers | 4 hr |
| May 11, 3:20 PM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| May 11, 3:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 53 min |
| May 11, 3:38 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 52 min |
| May 11, 3:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 40 min |
| May 11, 4:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| May 11, 4:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 23 min |
| May 11, 4:25 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| May 11, 4:25 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 50 min |
| May 11, 4:31 PM CDT | Tornado Warning | TSA | Osage | 29 min |
| May 11, 4:33 PM CDT | Tornado Warning | TSA | Osage | 27 min |
| May 11, 4:46 PM CDT | Tornado Warning | TSA | Osage, Washington | 29 min |
| May 11, 4:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 38 min |
| May 11, 5:06 PM CDT | Tornado Warning | TSA | Nowata, Rogers, Washington | 24 min |
| May 11, 5:24 PM CDT | Tornado Warning | TSA | Nowata, Rogers, Washington | 18 min |
| May 11, 5:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Tulsa | 48 min |
| May 11, 5:52 PM CDT | Tornado Warning | TSA | Rogers | 23 min |
| May 11, 6:04 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 41 min |
| May 11, 6:10 PM CDT | Tornado Warning | TSA | Mayes, Rogers | 16 min |
| May 11, 6:24 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 51 min |
| May 11, 6:30 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| May 11, 6:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 28 min |
| May 11, 6:53 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 52 min |
| May 11, 6:55 PM CDT | Special Weather Statement | TSA | Muskogee | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.